Does a reduction of Oxymatrine lead to a crash?

Messages
123
Likes
118
Hey guys,

I have suffered from a mild verison of CFS since June2016 and discovered Oxymatrine in May 2020. My condition has improved since then, but that could be due to several factos (I also take sodium selenite, have tried Arbidol for two months...)

What do you think... I was having a good time in the past weeks and months. Last Thursday, I started to carsh, and I have felt not so good since then (it is not a severe crash, but I feel sick and lack energy).

30 days ago, I started a course of Q10 and glutathione, and I felt great. I also take 6 pills of Oxymatrine (Alternative Medicine Solutions) and have done so for 8,5 months (7 months with a dosage of 6 pills a day). A week ago, I reduced my dosage of oxymatrine to 4 pills a day. The past 6 months were good, I could even exercise at a moderate pace. Everything was cool, and I didn't have a crash for a long time.

What do you think? Could my new symptoms bue due to the decrase in dosage of Oxymatrine? For some reason, my CRP-level was slightly increased yesterday, today it is normal again.

Anyone who experienced a similar development?

I would be interested in your thoughts. Many thanks!!

Best wishes

Johnny Minnesota :-/
 

Judee

Senior Member
Messages
2,873
Likes
8,139
Location
Great Lakes
Hip talks about this in this post: https://forums.phoenixrising.me/threads/oxymatrine.81088/#post-2293456

He said that Dr Chia found that men do better about going off of it than women but I would say if reducing to 4 caused this in you that you probably are not ready to reduce/wean off of it yet.

I would try going back to 6 and see if the crash starts to resolve. Then you would probably have your answer.

Hope you can figure this out though. It must be very discouraging to do so well for that long and then now crash. :(
 
Last edited:

blueberry

Senior Member
Messages
103
Likes
331
Location
west yorkshire
Hey guys,

I have suffered from a mild verison of CFS since June2016 and discovered Oxymatrine in May 2020. My condition has improved since then, but that could be due to several factos (I also take sodium selenite, have tried Arbidol for two months...)

What do you think... I was having a good time in the past weeks and months. Last Thursday, I started to carsh, and I have felt not so good since then (it is not a severe crash, but I feel sick and lack energy).

30 days ago, I started a course of Q10 and glutathione, and I felt great. I also take 6 pills of Oxymatrine (Alternative Medicine Solutions) and have done so for 8,5 months (7 months with a dosage of 6 pills a day). A week ago, I reduced my dosage of oxymatrine to 4 pills a day. The past 6 months were good, I could even exercise at a moderate pace. Everything was cool, and I didn't have a crash for a long time.

What do you think? Could my new symptoms bue due to the decrase in dosage of Oxymatrine? For some reason, my CRP-level was slightly increased yesterday, today it is normal again.

Anyone who experienced a similar development?

I would be interested in your thoughts. Many thanks!!

Best wishes

Johnny Minnesota :-/
I was on oxymatrine for a few months, but could not say for sure how much it helped..... I thought there was some improvement in energy levels after about 3 months, then it stabilised and I got no further benefit, That could be why I experienced no problems when I stopped taking it. My hunch is that if you experienced worsening symptoms after stopping, this could mean that it was actually helping....my understanding from reading about oxymatrine esp in relation to Dr Chia, was that for some patients a maintainance dose would be needed to keep the benefits of the treatment going. If it was working, that's brilliant!
 
Messages
123
Likes
118
Hello @EddieB

Thanks for asking! I had my blood tested (neutralisation test) two times and found out that I had elevated antibody levels against CVB5. I think I'm gonna have a test once again...
 
Messages
123
Likes
118
Hey... I returned to 6 pills a day and then qickly went back to 5 pills/day. I don't know if my little crash was doe to the reduction of my Oxmatrine dose. I could also be due to my first COVID-19 vaccination with AstraZeneca. They say the body starts producing antibodies after some time that tackle erythrocytes...

Who knows... in general, I tolerate Oxymatrine very well and I think it helps...
 
Last edited:
Messages
130
Likes
64
Location
San Francisco
I was on oxymatrine for a few months, but could not say for sure how much it helped..... I thought there was some improvement in energy levels after about 3 months, then it stabilised and I got no further benefit, That could be why I experienced no problems when I stopped taking it. My hunch is that if you experienced worsening symptoms after stopping, this could mean that it was actually helping....my understanding from reading about oxymatrine esp in relation to Dr Chia, was that for some patients a maintainance dose would be needed to keep the benefits of the treatment going. If it was working, that's brilliant!
Need to be monitored as long term oxymatrine use can induce inflammatory symptoms. But was very helpful combined with inosine, for me.

Does anyone have a good Arbidol source?
 
Messages
1,930
Likes
4,392
Location
United Kingdom
I took oxymatrine for 7 weeks, I began crashing badly while I Was on it, subsequently I titrated down until I was off it. But it was an aggressive crash (the worst I've ever had) and I'm still not sure if it permanently made me worse. But if you've been on it for 8.5 months I would say that my experience isn't applicable.

However Dr Chia's patients, which I researched in detail for weeks, often found that they had to take equilibrant or oxymatrine for life to keep their gains. This isn't maybe that surprising? We don't know that it's possible to clear these viruses even if they are enteroviral entirely from the body. Especially as enteroviral infections live in fat cells and tend to hide in places the immune system can't reach. I think even if you've lowered the dose slightly, that might still be enough to tip your immune response out of whack and bring about a flare. To be honest if you are having only good experiences on oxymatrine and there's nothing to suggest it's toxic at the dose your taking (Fairly sure that is a high standard day dose), you may just have to keep taking it long term.

Hip does discuss this extensively on his thread as well. I also think Dr Chia's son still takes equilibrant and has been for years? Suspect it's the only way he can maintain the gains he's had. @Hip can clarify.